# SDR SWIA202164025

- Difficulty date: September 14, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LONGERON PRESSURE FLOOR SILL PANEL FS409+128 TO FS559  CORROSION AS MARKED    (C CHECK RO 1/20/22)   CORROSION DAMAGE ON R/H LONGERON PRESSURE FLOOR SILL PANEL FS409+128 TO FS559 REMOVED, ORIGINAL THICKNESS 0.055", DAMAGE REMOVED WAS 0.004", REMAINING THICKNESS 0.051". DAMAGE FOUND TO BE WITHIN LIMTS IAW REO 601R-53-41-666 REV-C DATE: 2012-11-06. REINSTALLED FASTNERS IAW REO ANDCRJ200 SRM 51-45-00 AND 51-42-21.  RESTORED SURFACE FINISH IAW CRJ200 SRM 51-21-16. THRESHOLD REPEAT INSPECTION AT 8260 FLIGHT CYCLES. CURRENT FLIGHT CYCLES 36,894 NEXT INSPECTION DUE AT 45,154 FLIGHT CYCLES.IAW REO 601R-53-41-666 REV-C-- 2012-11-06, SHEET 2. PERFOMED PRESSSURE CHECK IAW CRJ 200 AMM 21-31-00. PRESSURE CHECK GOOD.IAW CRJ200 AMM 21-31-00 REV64 10 SEPT/2021. / CALIBRATED TOOLS USED: / OLYMPUS 650 EPOC AV8959 CAL DUE OCT2021 / OLUMPUS 600 NORTEC AV8958 CAL DUE OCT2021
